# SDR DALA1201906303

- Difficulty date: January 14, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

103/260 MAIN DECK SEAT TRACK CORROSION BS 1780 RBL 34. S=0.6"X1".   PERFORMED SEAT TRACK REPAIR PER SRM 53-00-52, REPAIR 4, DETAIL II.
